Asymptotic stability for one dimensional differential-delay equations. (English) Zbl 0184.12401

Full Text: DOI


[1] Bellman, R, Research problems: functional differential equations, Bull. am. math. soc., 71, 495, (1965) · Zbl 0138.32103
[2] Yorke, J.A, Asymptotic stability for functional differential equations, (), 69-79 · Zbl 0177.35503
[3] Myškis, A.D, On the solutions of linear homogeneous differential equations of the first order and stable type with retarded arguments, Matematicheski sbornik, 28, 70, 641-658, (1951), a German version is in Deutscher Verlag Der Wissenschaften, Berlin 1955 · Zbl 0042.32802
[4] Lillo, J.C; Lillo, J.C, Oscillatory solutions of the equation y′(x) = m(x)y(x − n(x)), Center for dynamical systems (Brown university) technical report 67-1, J. diff. eqs., 6, 1-3, (1969) · Zbl 0174.39804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.